# SDR 9WGA202412234401

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 95,511 hours, 18,244 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AIR RETURN TO ORD DUE TO ENGINE 1 SURGE, ALL INDICATIONS ABNORMAL. QRH PERFORMED, ENGINE SHUT DOWN. NO EICAS ALERTS OR STATUS MESSAGES.
